MAUDE Adverse Event Report: MAKO SURGICAL CORP. BAR EXTENSION; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BAR EXTENSION; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210070
Medical Device Problem Codes Material Integrity Problem (2978); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Scrub tech noticed splintering of carbon fiber, on base and extension, while installing them.Case type: tka.Update: "yes.Patient was under anesthesia.".
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections based on the results of investigation.Reported event: it was reported that scrub tech noticed splintering of carbon fiber, on base and extension, while installing them.Case type: tka.Update: "yes.Patient was under anesthesia." product evaluation and results: inspection showed small pits in the carbon fiber.Per inspection procedure qip 0005 appendix iv¿ table 4, small pits in the carbon fiber are acceptable.No product problem identified.Product history review: review of the device history records indicate 8 devices were manufactured and accepted into final stock on 09-19-2017 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210070, lot number 603889 shows no additional complaints related to the failure in this investigation.Conclusions: per d03391, the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : product was not available for evaluation.
 
Event or Problem Description
Scrub tech noticed splintering of carbon fiber, on base and extension, while installing them.Case type: tka update: "yes.Patient was under anesthesia.".

Brand Name
BAR EXTENSION
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8617553
Report Number3005985723-2019-00363
Device Sequence Number3020576
Product Code OLO
UDI-Device Identifier00848486031862
UDI-Public00848486031862
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210070
Device Lot Number603889
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;